Thyroid UK

Flushing with hypothyroidism

Hi! I have been hypothyroid for many years now. Lately, I have been feeling flushed in the face and sometimes my legs, almost like a flu like symptom. I know I do not have a fever but I am also gaining weight and I am not eating any more than I did before. are there other people who suffer with this? I don't know if it is related to my condition or not but I do have some of the symptoms. I take 100 mcgs of Synthroid every a.m. if anyone is suffering with these symptoms, what can I do about them and how do I know if it is thyroid related or something else. I am glad to be part of this website! By the way, I live in the United States.

9 Replies
oldestnewest

Has your medication been changed, different manufacturer or same manufacturer who has changed formula/fillers?

Reply

Hi! You can see my reply to Silverfox below. Do you get a flushing feeling in your face and maybe your legs sometimes. I am going to have a full panel of blood work in the next few weeks as I do every year. I just don't know how to deal with the flushing feeling and I thought someone on one of these posts would be able to help me with that. Thank you for your reply.

Reply

Have you any recent bloodsyou can share? Your dose may be not right for you.

Reply

Hi! Thank u for answering my post. I have been hypothyroid for so long but the doctor only checks it once a year and I am due for a full panel of blood work now so we'll probably go and next week or so and have my thyroid tested as well. I am pretty sure that is what is going on with me. I just wanted to know if other people have that flushing feeling in their face and sometimes my legs feel a little achy. I am pretty sure it is not the flu. I have no fever with it. Do you have the same symptoms that I do and if so how do you handle it?

Reply

One more thing, I have also noticed a weight increase and I am not eating any more than I usually do. I also feel slightly lethargic but I can also attribute that to the cold winter time. I live in the United States below New York.

Reply

Have you had tests for antibodies? TPO and TgAb

Reply

Going for full blood panel when weather is better here. Just wanted to know if anyone experiences flushing of the face and wanted to know if it is thyroid related and how to stop flushing. That's all I need to know.

Reply

I got flushing when I was put on Teva thyroxine but ok on Eltroxin.

Karen

Reply

Karen - i have been on same brand of Synthroid for yrs.

Reply

You may also like...